# SDR AU010297

- Difficulty date: April 6, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING PYLON ATTACHMENT FITTING OUTBOARD LUG CRACKED. CRACK PENETRATES THE FULL THICKNESS OF THE LUG AND EXTENDSAPPROXIMATELY 25.4MM (1IN) ALONG THE INBOARD FACE AND APPROXIMATELY 12.7MM (0.5IN) ALONG THE OUTBOARD FACE. FOUND USING EDDY CURRENT INSPECTION IAW BSB 767-57A0070 AND ERB76-57-40-18.
